# SDR IPXA2024110111230

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 75,236 hours, 16,672 cycles
- System (JASC): 5700 · Wing Structure
- Part: Access Panel
- Part number: ARC70091
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**LIFT WING LOWER SURFACE, TRAILING EDGE PANEL 541KB APPEARS TO HAVE CIRCULAR REPAIR TOP COVERING MISSING. REINSTALLED PANEL 541KB REFER T3F18E00GZ3Q
